# SDR 08FDEA02505

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310-222
- Aircraft serial: 346
- Aircraft time: 44,654 hours, 17,278 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOORS NOT RETRACT ON GEAR RETRACTION.  LOUD NOISE AND SHUTTER WAS FELT WHEN GEAR HANDLE PLACED IN NEUTRAL POSITION.  RETURNED TO INDY.  LANDED WITH SAFE GEAR INDICATION.
